Heart Becomes Palpitant After Taking Blood Booster Medication?

Illustration of Heart Becomes Palpitant After Taking Blood Booster Medication?
Illustration: Heart Becomes Palpitant After Taking Blood Booster Medication? s11284.pcdn.co

Morning, I was taking nonemi brand blood enhancer drugs from a doctor because I was anemic. At 7 I was taking the medicine, now I think my heartbeat is getting faster fast now 2 times in 1 second. His heartbeat is different at the same time. Is that a sign of a drug side effect? can this rapid heartbeat cause a swollen heart? thank you

1 Answer:

Hi Niken,


Thank you for asking HealthReplies.com.

Anemia is a condition where the level of hemoglobin in the blood drops less than normal. This condition can occur due to many factors, such as bleeding (including digestive bleeding, menstrual bleeding, recurrent nosebleeds, post-injury bleeding, etc.), nutritional deficiencies (for example lack of iron, lack of vitamin B12, lack of folic acid), disorders of the marrow spine, aplastic anemia, hemolytic anemia, sickle cell anemia, chronic diseases, thalassemia, malaria, and so on.


As a result of anemia, cells will experience lack of oxygen. This condition will trigger the body's compensation, which is in the form of increased work of the heart to meet the oxygen demand of these cells. Therefore, anemia alone can indeed cause heart palpitations as you experience. Consumption of supplements prescribed by your doctor should not cause serious side effects, including heart palpitations as you are worried. In fact, with the consumption of these supplements, your anemia condition can improve, and complaints on the heart also decreases.


Not only due to anemia, it could also be that your heart palpitations are caused by other factors, such as strong emotions (such as when you are angry or panic), increased physical activity, excessive consumption of caffeine or nicotine, alcohol or drug consumption, hormonal fluctuations (for example during menstruation or pregnancy), abnormalities of electrolyte levels in the blood, heart disease, thyroid gland disease, hypoglycemia, hypotension, fever, dehydration, to the side effects of other drugs (for example birth control pills, decongestants, asthma drugs). It may also be that your heart feels beating due to an allergy to the blood booster supplement.


If your complaint is only temporary, this condition should not cause heart swelling (cardiomegaly). However, if your complaint is persistent, it is not impossible that more serious complications will arise. Therefore, if the complaint is very disturbing, we suggest that you check with a doctor or a specialist in internal medicine.


Here are some initial suggestions for you:

Keep calm
Get more rest
Do not take drugs or other supplements carelessly, except as prescribed by a doctor
Exercise more diligently
Don't over consume caffeine
Don't smoke, don't consume alcohol and drugs
Compress the chest that feels uncomfortable with warm water
Eat and drink enough
For anemia to improve, consume more foods rich in iron, folic acid, vitamin B12 and vitamin C (for example red meat, dark green leafy vegetables, sea fish, nuts, etc.)

Hope this helps ...

: by

Related Question

Giving Additional Vaccines Simultaneously?

Giving Additional Vaccines Simultaneously?

(1 year ago)

Malam’Dok my child is 2.5 years old, it is scheduled for PCV immunization … it should have been last week because of the fact that the delay was delayed, “is it s...

A Lump Appeared While Treating TB Glands?

A Lump Appeared While Treating TB Glands?

(1 year ago)

Hello, I’m July, 31 years old. I currently have Glandular TB. There is a lump in the right neck. Now I am undergoing treatment by taking OAT. I have been going for almost 4 m...

The Outer Body Feels Cold But The Inner Body Feels Hot?

The Outer Body Feels Cold But The Inner Body Feels Hot?

(1 year ago)

I woke up at half past 4 this morning because my stomach was hurting and my outer body suddenly got cold but my inner body was hot, when I showered I had a bowel movement, my bowel...

Leave a Reply

Your email address will not be published. Required fields are marked *